MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 13.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 MP TYPE1 PPS HO 13.0; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 -2021 -02892.
 
Event or Problem Description
It was reported that there was an issue with the packaging making the implant not sterile.The sealing had a hole in the packaging.Implant was never used.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product found creases with no visible holes in the sterile pouch.The sterility, or breach thereof, cannot be determined as the sterile blister was not returned for evaluation.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.A corrective action has been previously raised to implement improved packaging changes.These packaging changes will reduce the number of transit related packaging damage events.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TPRLC 133 MP TYPE1 PPS HO 13.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12671977
Report Number0001825034-2021-02891
Device Sequence Number1454003
Product Code KWZ
UDI-Device Identifier00880304513495
UDI-Public(01)00880304513495(17)310330(10)6984625
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K110400
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-107130
Device Lot Number6984625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown